Alert archive / Michigan / Gale Warnings in 2017
Gale Warning 18, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Aug 22, 2017, 3:34 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2017, 3:34 PM EDT (19:34 UTC)
- Expired
- Aug 23, 2017, 1:57 AM EDT
- In force
- 10 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
576 WHUS73 KAPX 221934 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 334 PM EDT TUE AUG 22 2017 LHZ347-348-LSZ321-230345- /O.UPG.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ /O.NEW.KAPX.GL.W.0018.170822T1934Z-170823T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 334 PM EDT TUE AUG 22 2017 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-342-344>346-230345- /O.CON.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 334 PM EDT TUE AUG 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-349-LMZ341-LSZ322-230345- /O.CON.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 334 PM EDT TUE AUG 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
2 follow-up statements
575 WHUS73 KAPX 230245 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1045 PM EDT TUE AUG 22 2017 LHZ347-348-LSZ321-230900- /O.EXT.KAPX.GL.W.0018.000000T0000Z-170823T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1045 PM EDT TUE AUG 22 2017 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-342-344>346-231045- /O.CON.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1045 PM EDT TUE AUG 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-349-LMZ341-LSZ322-231045- /O.CON.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1045 PM EDT TUE AUG 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
269 WHUS73 KAPX 230557 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 157 AM EDT WED AUG 23 2017 LHZ347-348-231400- /O.CAN.KAPX.GL.W.0018.000000T0000Z-170823T0900Z/ /O.EXA.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 157 AM EDT WED AUG 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-231400- /O.CAN.KAPX.GL.W.0018.000000T0000Z-170823T0900Z/ /O.EXA.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 157 AM EDT WED AUG 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-231400- /O.CON.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 157 AM EDT WED AUG 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-349-231400- /O.CON.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- 157 AM EDT WED AUG 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-231400- /O.CON.KAPX.SC.Y.0072.000000T0000Z-170823T2200Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 157 AM EDT WED AUG 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Aug 22, 3:29 PM EDT, 5 minutes earlier.
Area forecast discussion, Aug 22, 3:29 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
329 PM EDT Tue Aug 22 2017
.NEAR TERM...(Tonight through Wednesday)
Issued at 312 PM EDT Tue Aug 22 2017
...An early fall type airmass...
High Impact Weather Potential: Beach hazards likely for parts of
the area through Wednesday. Waterspouts possible later tonight
into early Wednesday - mainly Lake Huron.
Pattern Overview: High amplitude and anomalously strong upper
trough (for August) deepening across the Great Lakes through
midweek. Several pieces of embedded shortwave energy pinwheeling
around the main upper low over Quebec. Tight pressure gradient
between departing area of low pressure to our east and large
Canadian high pressure building into the upper midwest.
Details: A few sprinkles possible over northwest lower through
late afternoon as a weak wave slides across the area. Otherwise,
we should see decreasing cloudiness once we lose the diurnal cu
field. Deep layer cyclonic flow and an uptick in mid level
moisture later tonight, combined with increasing delta t's into
the mid teens, likely evokes a lake response in the form of
cloudiness and possibly some sprinkles/light shower (is this
August?). This scenario maintains itself into the day on
Wednesday, with cool and somewhat moist cyclonic flow producing
northwest lake clouds and possibly a few sprinkles/showers. Breezy
day expected once again with gusts 20-30 mph. A very chilly
August day, with highs generally in the 60s (record low max
temperature in Gaylord is 60 degrees - which we likely won't
break). These high temperatures are a solid 10 to 12 degrees
below normal.
&&
.SHORT TERM...(Wednesday Night through Friday)
Issued at 312 PM EDT Tue Aug 22 2017
...Cool...
High impact weather potential...None.
High pressure initially over Manitoba, will build gradually se-ward,
and will be dead overhead on Friday. This will keep our wx cool and
mostly quiet. However, a prominent spoke of energy rotating around
the stacked low in Quebec will rotate into the region Wed night/Thu.
Cloud cover will be highest during these periods, and there is some
potential for some associated showers, with the lakes assisting.
Delta Ts will top out in the mid teens Wed night/Thu morning, as a
850mb thermal trof accompanies the shortwave and somewhat deeper
moisture. A north 1000-850mb fetch is not ideal for much of the
forecast area (including all of eastern upper MI). But would expect
at least a few showers in the Gd Trav Bay region, and skirting the
ne lower MI coastline south of Rogers City. Will continue and/or add
to small pops in those regions late Wed night into Thu morning.
Once that passes, considerable and deep subsidence/drying will be
seen with the approaching high. Cloud cover will diminish from n to
s Thu afternoon, and Friday looks very sunny and pleasant (after a
cool start).
Min temps will be mainly in the 40s, closer to 50 along the coasts.
Would not be surprised to see a few upper 30s in interior cool spots
Thu night. Max temps mid/upper 60s Thu, with a few degrees of 60f
Fri.
&&
.LONG TERM...(Friday night through Tuesday)
Issued at 312 PM EDT Tue Aug 22 2017
High Impact Weather Potential...Cool overnight lows heading into
the weekend. Even some patchy frost a possibility.
Very quiet weather for the extended period with dry air and high
pressure over the Great Lakes region through Monday. Said high
pressure will provide northern Michigan with a light wind regime,
cooler than normal temperatures (in the low to mid 70s), and rain
free weather through at least the weekend. Models then hint at a
weak area of low pressure developing over the western Great Lakes
region with some associated moisture that may trigger hit and miss
showers over the southern forecast area late Monday into Tuesday.
Lows will be chilly once again Saturday morning (possible frost??),
with the remainder of the forecast period in the 40s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 122 PM EDT Tue Aug 22 2017
A cold front has pushed through the area, with generally MVFR CIGS
in its wake. Drier air is working into the area from the northwest
and this will continue through the afternoon hours, resulting in
clouds gradually scattering out. This evening will likely be
fairly clear, before cold air advection over the warm lakes
begins to produce lake clouds overnight. These clouds will
persist through the first half of Wednesday. VFR cigs are
generally expected at this time, with pockets of MVFR possible. A
few light lake effect rain showers are also possible.
Northwest winds will be gusty both this afternoon and Wednesday,
with a strong gradient across the Great Lakes. Gusts of 20+ kts
are expected this afternoon, subsiding some tonight, with gusts
of 20+ kts expected again on Wednesday.
&&
.MARINE...
Issued at 312 PM EDT Tue Aug 22 2017
A tight gradient behind an exiting cold front will result in gusty
winds across the northern Great Lakes through the day on Wednesday.
This will result in widespread advisory headlines, with low end
Gales expected in Whitefish Bay and through Presque Isle light for
this evening. Increasing overlake instability with cold air
advection will result in scattered lake effect rain showers as well.
Waterspouts will also be possible later tonight into early Wednesday
on Lake Huron. High pressure builds into the Great Lakes for the
end of the week, resulting in much lighter winds.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT through Wednesday afternoon for MIZ016-
019>021-025-031.
LH...SMALL CRAFT ADVISORY until 6 PM EDT Wednesday for LHZ345-346-349.
GALE WARNING until midnight EDT tonight for LHZ347-348.
LM...SMALL CRAFT ADVISORY until 6 PM EDT Wednesday for LMZ323-341-342-
344>346.
LS...SMALL CRAFT ADVISORY until 6 PM EDT Wednesday for LSZ322.
GALE WARNING until midnight EDT tonight for LSZ321.
&&
NEAR TERM...JK
SHORT TERM...JZ
LONG TERM...TL
AVIATION...JK
MARINE...JKHazardous weather outlook, Aug 22, 3:32 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 332 PM EDT Tue Aug 22 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-231945- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 332 PM EDT Tue Aug 22 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. Gale force wind gusts are expected on northern Lake Huron and Whitefish Bay through this evening. There is a high swim risk due to gusty winds and high waves tonight on Lake Michigan beaches of northwest lower Michigan. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a high swim risk due to gusty winds and high waves Wednesday on Lake Michigan beaches of northwest lower Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord. JK
In the hours before
Local storm report, Aug 22, 10:08 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1008 AM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 NW EAST JORDAN 45.18N 85.16W
08/22/2017 M1.27 INCH CHARLEVOIX MI CO-OP OBSERVER
24HR TOTAL THROUGH 8AM.
0800 AM HEAVY RAIN GLADWIN 43.98N 84.49W
08/22/2017 M1.00 INCH GLADWIN MI CO-OP OBSERVER
24HR TOTAL THROUGH 8AM.
0800 AM HEAVY RAIN PETOSKEY 45.38N 84.96W
08/22/2017 M1.04 INCH EMMET MI CO-OP OBSERVER
24HR TOTAL THROUGH 8AM.
0800 AM HEAVY RAIN STANDISH 43.98N 83.96W
08/22/2017 M1.64 INCH ARENAC MI CO-OP OBSERVER
24HR TOTAL THROUGH 8AM.
&&
BERGERLocal storm report, Aug 22, 2:14 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
214 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM NON-TSTM WND GST 1 NNW SAULT STE. MARIE 46.50N 84.37W
08/22/2017 M41 MPH CHIPPEWA MI BUOY
BUOY STATION SWPM4, 1 NNW SAULT STE. MARIE.
0124 PM NON-TSTM WND GST 3 NNW MUNUSCONG 46.28N 84.21W
08/22/2017 M40 MPH LSZ322 MI BUOY
BUOY STATION WNEM4, 2 NNW MUNUSCONG.
0112 PM NON-TSTM WND GST 1 N MUNUSCONG 46.26N 84.19W
08/22/2017 M40 MPH LSZ322 MI BUOY
BUOY STATION RCKM4, 1 N MUNUSCONG.
0111 PM NON-TSTM WND GST 1 S SAULT STE. MARIE 46.47N 84.37W
08/22/2017 M40 MPH CHIPPEWA MI ASOS
ASOS STATION ANJ, SAULT STE MARIE.
1002 AM NON-TSTM WND GST 1 SW FRANKFORT 44.63N 86.25W
08/22/2017 M40 MPH LMZ346 MI MESONET
MESONET STATION XFLT, FRANKFORT.
1202 PM NON-TSTM WND GST 1 ESE ROSCOMMON COUNTY 44.35N 84.67W
08/22/2017 M39 MPH ROSCOMMON MI ASOS
ASOS STATION HTL, ROSCOMMON COUNTY AIRPORT.
&&The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 4:02 AM EDT | Beach Hazards Statement | APX | Antrim, Benzie, Emmet, Leelanau, Manistee | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.